# SDR AALA201704279018

- Difficulty date: April 4, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT GALLEY SEAT RAIL AT FRAME 64 PLUS 5 INCHES AND Y1292.  REPLACED SEAT RAIL BETWEEN FRAMES 64 AND 66 PER SRM 51-72-11 AND DRAWING D53472815.
